# SDR SWAA032823

- Difficulty date: December 28, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,087 hours, 47,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6545410
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LONGITUDINAL BEAM CRECKED AT BS 663, BL 0, WL 208.  REPAIRED BEAM PER BFG ER.
